# SDR REXA2025081800818

- Difficulty date: July 31, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 36,434 hours, 26,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH690391013
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT MOUNT SUPPORT WITH PREVIUSLY CRACK AFT MOUNT SUPPORT WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01, SB 670BA-28-038 REV. B AND EO # R28007A REV. 3
